Common fixed points of two multivalued nonexpansive maps in Kohlenbach hyperbolic spaces View Full Text


Ontology type: schema:ScholarlyArticle      Open Access: True


Article Info

DATE

2014-09-02

AUTHORS

Safeer Hussain Khan, Mujahid Abbas

ABSTRACT

In this paper, we introduce an iteration scheme for two multivalued maps in Kohlenbach hyperbolic spaces. This extends the single-valued iteration process due to Agarwal et al. (J. Nonlinear Convex Anal. 8(1):61-79, 2007). Using this new algorithm, we approximate common fixed points of two multivalued mappings through △-convergence and strong convergence under some weaker conditions. A necessary and sufficient condition is given for strong convergence.MSC: 47A06, 47H09, 47H10, 49M05. More... »

PAGES

181

References to SciGraph publications

  • 1999. Topological Fixed Point Theory of Multivalued Mappings in NONE
  • 2010-04-27. A new one-step iterative scheme for approximating common fixed points of two multivalued nonexpansive mappings in RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO SERIES 2
  • 2009-05-05. Strong and Convergence Theorems for Multivalued Mappings in Spaces in JOURNAL OF INEQUALITIES AND APPLICATIONS
  • 2011-03-26. Approximating common fixed points of nearly asymptotically nonexpansive mappings in ANALYSIS IN THEORY AND APPLICATIONS
  • 2005-12. Convergence of Ishikawa Iterates for a Multi-Valued Mapping with a Fixed Point in CZECHOSLOVAK MATHEMATICAL JOURNAL
  • 2012-04-02. An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces in FIXED POINT THEORY AND APPLICATIONS
  • 2012-05-02. Fixed points of multivalued nonexpansive mappings in Banach spaces in FIXED POINT THEORY AND APPLICATIONS
  • 2010-01-29. Convergence to common fixed points by a modified iteration process in JOURNAL OF APPLIED MATHEMATICS AND COMPUTING
  • Identifiers

    URI

    http://scigraph.springernature.com/pub.10.1186/1687-1812-2014-181

    DOI

    http://dx.doi.org/10.1186/1687-1812-2014-181

    DIMENSIONS

    https://app.dimensions.ai/details/publication/pub.1047906345


    Indexing Status Check whether this publication has been indexed by Scopus and Web Of Science using the SN Indexing Status Tool
    Incoming Citations Browse incoming citations for this publication using opencitations.net

    JSON-LD is the canonical representation for SciGraph data.

    TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

    [
      {
        "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
        "about": [
          {
            "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/01", 
            "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
            "name": "Mathematical Sciences", 
            "type": "DefinedTerm"
          }, 
          {
            "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/0102", 
            "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
            "name": "Applied Mathematics", 
            "type": "DefinedTerm"
          }
        ], 
        "author": [
          {
            "affiliation": {
              "alternateName": "Department of Mathematics, Statistics & Physic, Qatar University, 2713, Doha, Qatar", 
              "id": "http://www.grid.ac/institutes/grid.412603.2", 
              "name": [
                "Department of Mathematics, Statistics & Physic, Qatar University, 2713, Doha, Qatar"
              ], 
              "type": "Organization"
            }, 
            "familyName": "Khan", 
            "givenName": "Safeer Hussain", 
            "id": "sg:person.010266761613.61", 
            "sameAs": [
              "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.010266761613.61"
            ], 
            "type": "Person"
          }, 
          {
            "affiliation": {
              "alternateName": "Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood road, 0002, Pretoria, South Africa", 
              "id": "http://www.grid.ac/institutes/grid.49697.35", 
              "name": [
                "Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood road, 0002, Pretoria, South Africa"
              ], 
              "type": "Organization"
            }, 
            "familyName": "Abbas", 
            "givenName": "Mujahid", 
            "id": "sg:person.014160432337.79", 
            "sameAs": [
              "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.014160432337.79"
            ], 
            "type": "Person"
          }
        ], 
        "citation": [
          {
            "id": "sg:pub.10.1007/s10587-005-0068-z", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1014603533", 
              "https://doi.org/10.1007/s10587-005-0068-z"
            ], 
            "type": "CreativeWork"
          }, 
          {
            "id": "sg:pub.10.1007/s12190-010-0381-z", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1016099312", 
              "https://doi.org/10.1007/s12190-010-0381-z"
            ], 
            "type": "CreativeWork"
          }, 
          {
            "id": "sg:pub.10.1186/1687-1812-2012-73", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1019123496", 
              "https://doi.org/10.1186/1687-1812-2012-73"
            ], 
            "type": "CreativeWork"
          }, 
          {
            "id": "sg:pub.10.1155/2009/730132", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1009087310", 
              "https://doi.org/10.1155/2009/730132"
            ], 
            "type": "CreativeWork"
          }, 
          {
            "id": "sg:pub.10.1007/s10496-011-0076-9", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1004676038", 
              "https://doi.org/10.1007/s10496-011-0076-9"
            ], 
            "type": "CreativeWork"
          }, 
          {
            "id": "sg:pub.10.1186/1687-1812-2012-54", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1041399912", 
              "https://doi.org/10.1186/1687-1812-2012-54"
            ], 
            "type": "CreativeWork"
          }, 
          {
            "id": "sg:pub.10.1007/s12215-010-0012-4", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1013482028", 
              "https://doi.org/10.1007/s12215-010-0012-4"
            ], 
            "type": "CreativeWork"
          }, 
          {
            "id": "sg:pub.10.1007/978-94-015-9195-9", 
            "sameAs": [
              "https://app.dimensions.ai/details/publication/pub.1010132555", 
              "https://doi.org/10.1007/978-94-015-9195-9"
            ], 
            "type": "CreativeWork"
          }
        ], 
        "datePublished": "2014-09-02", 
        "datePublishedReg": "2014-09-02", 
        "description": "In this paper, we introduce an iteration scheme for two multivalued maps in Kohlenbach hyperbolic spaces. This extends the single-valued iteration process due to Agarwal et al. (J. Nonlinear Convex Anal. 8(1):61-79, 2007). Using this new algorithm, we approximate common fixed points of two multivalued mappings through \u25b3-convergence and strong convergence under some weaker conditions. A\u00a0necessary and sufficient condition is given for strong convergence.MSC: 47A06, 47H09, 47H10, 49M05.", 
        "genre": "article", 
        "id": "sg:pub.10.1186/1687-1812-2014-181", 
        "inLanguage": "en", 
        "isAccessibleForFree": true, 
        "isPartOf": [
          {
            "id": "sg:journal.1136165", 
            "issn": [
              "1687-1812", 
              "1687-1820"
            ], 
            "name": "Fixed Point Theory and Applications", 
            "publisher": "Springer Nature", 
            "type": "Periodical"
          }, 
          {
            "issueNumber": "1", 
            "type": "PublicationIssue"
          }, 
          {
            "type": "PublicationVolume", 
            "volumeNumber": "2014"
          }
        ], 
        "keywords": [
          "strong convergence", 
          "hyperbolic space", 
          "iteration scheme", 
          "iteration process", 
          "weak conditions", 
          "sufficient conditions", 
          "nonexpansive maps", 
          "new algorithm", 
          "convergence", 
          "space", 
          "scheme", 
          "algorithm", 
          "maps", 
          "Agarwal", 
          "point", 
          "mapping", 
          "conditions", 
          "process", 
          "al", 
          "paper", 
          "Kohlenbach hyperbolic spaces"
        ], 
        "name": "Common fixed points of two multivalued nonexpansive maps in Kohlenbach hyperbolic spaces", 
        "pagination": "181", 
        "productId": [
          {
            "name": "dimensions_id", 
            "type": "PropertyValue", 
            "value": [
              "pub.1047906345"
            ]
          }, 
          {
            "name": "doi", 
            "type": "PropertyValue", 
            "value": [
              "10.1186/1687-1812-2014-181"
            ]
          }
        ], 
        "sameAs": [
          "https://doi.org/10.1186/1687-1812-2014-181", 
          "https://app.dimensions.ai/details/publication/pub.1047906345"
        ], 
        "sdDataset": "articles", 
        "sdDatePublished": "2021-12-01T19:32", 
        "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
        "sdPublisher": {
          "name": "Springer Nature - SN SciGraph project", 
          "type": "Organization"
        }, 
        "sdSource": "s3://com-springernature-scigraph/baseset/20211201/entities/gbq_results/article/article_643.jsonl", 
        "type": "ScholarlyArticle", 
        "url": "https://doi.org/10.1186/1687-1812-2014-181"
      }
    ]
     

    Download the RDF metadata as:  json-ld nt turtle xml License info

    HOW TO GET THIS DATA PROGRAMMATICALLY:

    JSON-LD is a popular format for linked data which is fully compatible with JSON.

    curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/pub.10.1186/1687-1812-2014-181'

    N-Triples is a line-based linked data format ideal for batch operations.

    curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/pub.10.1186/1687-1812-2014-181'

    Turtle is a human-readable linked data format.

    curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/pub.10.1186/1687-1812-2014-181'

    RDF/XML is a standard XML format for linked data.

    curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/pub.10.1186/1687-1812-2014-181'


     

    This table displays all metadata directly associated to this object as RDF triples.

    121 TRIPLES      22 PREDICATES      54 URIs      38 LITERALS      6 BLANK NODES

    Subject Predicate Object
    1 sg:pub.10.1186/1687-1812-2014-181 schema:about anzsrc-for:01
    2 anzsrc-for:0102
    3 schema:author N4a187d793aeb4e0c9bdfd5d6e9e3c937
    4 schema:citation sg:pub.10.1007/978-94-015-9195-9
    5 sg:pub.10.1007/s10496-011-0076-9
    6 sg:pub.10.1007/s10587-005-0068-z
    7 sg:pub.10.1007/s12190-010-0381-z
    8 sg:pub.10.1007/s12215-010-0012-4
    9 sg:pub.10.1155/2009/730132
    10 sg:pub.10.1186/1687-1812-2012-54
    11 sg:pub.10.1186/1687-1812-2012-73
    12 schema:datePublished 2014-09-02
    13 schema:datePublishedReg 2014-09-02
    14 schema:description In this paper, we introduce an iteration scheme for two multivalued maps in Kohlenbach hyperbolic spaces. This extends the single-valued iteration process due to Agarwal et al. (J. Nonlinear Convex Anal. 8(1):61-79, 2007). Using this new algorithm, we approximate common fixed points of two multivalued mappings through △-convergence and strong convergence under some weaker conditions. A necessary and sufficient condition is given for strong convergence.MSC: 47A06, 47H09, 47H10, 49M05.
    15 schema:genre article
    16 schema:inLanguage en
    17 schema:isAccessibleForFree true
    18 schema:isPartOf N591984c240994d96a60797a0a2ba4160
    19 Nfea16ccba3c54d2f8c2e07a6e215c647
    20 sg:journal.1136165
    21 schema:keywords Agarwal
    22 Kohlenbach hyperbolic spaces
    23 al
    24 algorithm
    25 conditions
    26 convergence
    27 hyperbolic space
    28 iteration process
    29 iteration scheme
    30 mapping
    31 maps
    32 new algorithm
    33 nonexpansive maps
    34 paper
    35 point
    36 process
    37 scheme
    38 space
    39 strong convergence
    40 sufficient conditions
    41 weak conditions
    42 schema:name Common fixed points of two multivalued nonexpansive maps in Kohlenbach hyperbolic spaces
    43 schema:pagination 181
    44 schema:productId N6b981f0df2094ae4a9d6320c98ff6d53
    45 Nf41de744c82148e285b4403e06cdd39c
    46 schema:sameAs https://app.dimensions.ai/details/publication/pub.1047906345
    47 https://doi.org/10.1186/1687-1812-2014-181
    48 schema:sdDatePublished 2021-12-01T19:32
    49 schema:sdLicense https://scigraph.springernature.com/explorer/license/
    50 schema:sdPublisher N4c17268e090b4f0f9a13c6992eaa70d1
    51 schema:url https://doi.org/10.1186/1687-1812-2014-181
    52 sgo:license sg:explorer/license/
    53 sgo:sdDataset articles
    54 rdf:type schema:ScholarlyArticle
    55 N4a187d793aeb4e0c9bdfd5d6e9e3c937 rdf:first sg:person.010266761613.61
    56 rdf:rest N98ea03b53a9e4362ae38bc7139dcf609
    57 N4c17268e090b4f0f9a13c6992eaa70d1 schema:name Springer Nature - SN SciGraph project
    58 rdf:type schema:Organization
    59 N591984c240994d96a60797a0a2ba4160 schema:issueNumber 1
    60 rdf:type schema:PublicationIssue
    61 N6b981f0df2094ae4a9d6320c98ff6d53 schema:name doi
    62 schema:value 10.1186/1687-1812-2014-181
    63 rdf:type schema:PropertyValue
    64 N98ea03b53a9e4362ae38bc7139dcf609 rdf:first sg:person.014160432337.79
    65 rdf:rest rdf:nil
    66 Nf41de744c82148e285b4403e06cdd39c schema:name dimensions_id
    67 schema:value pub.1047906345
    68 rdf:type schema:PropertyValue
    69 Nfea16ccba3c54d2f8c2e07a6e215c647 schema:volumeNumber 2014
    70 rdf:type schema:PublicationVolume
    71 anzsrc-for:01 schema:inDefinedTermSet anzsrc-for:
    72 schema:name Mathematical Sciences
    73 rdf:type schema:DefinedTerm
    74 anzsrc-for:0102 schema:inDefinedTermSet anzsrc-for:
    75 schema:name Applied Mathematics
    76 rdf:type schema:DefinedTerm
    77 sg:journal.1136165 schema:issn 1687-1812
    78 1687-1820
    79 schema:name Fixed Point Theory and Applications
    80 schema:publisher Springer Nature
    81 rdf:type schema:Periodical
    82 sg:person.010266761613.61 schema:affiliation grid-institutes:grid.412603.2
    83 schema:familyName Khan
    84 schema:givenName Safeer Hussain
    85 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.010266761613.61
    86 rdf:type schema:Person
    87 sg:person.014160432337.79 schema:affiliation grid-institutes:grid.49697.35
    88 schema:familyName Abbas
    89 schema:givenName Mujahid
    90 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.014160432337.79
    91 rdf:type schema:Person
    92 sg:pub.10.1007/978-94-015-9195-9 schema:sameAs https://app.dimensions.ai/details/publication/pub.1010132555
    93 https://doi.org/10.1007/978-94-015-9195-9
    94 rdf:type schema:CreativeWork
    95 sg:pub.10.1007/s10496-011-0076-9 schema:sameAs https://app.dimensions.ai/details/publication/pub.1004676038
    96 https://doi.org/10.1007/s10496-011-0076-9
    97 rdf:type schema:CreativeWork
    98 sg:pub.10.1007/s10587-005-0068-z schema:sameAs https://app.dimensions.ai/details/publication/pub.1014603533
    99 https://doi.org/10.1007/s10587-005-0068-z
    100 rdf:type schema:CreativeWork
    101 sg:pub.10.1007/s12190-010-0381-z schema:sameAs https://app.dimensions.ai/details/publication/pub.1016099312
    102 https://doi.org/10.1007/s12190-010-0381-z
    103 rdf:type schema:CreativeWork
    104 sg:pub.10.1007/s12215-010-0012-4 schema:sameAs https://app.dimensions.ai/details/publication/pub.1013482028
    105 https://doi.org/10.1007/s12215-010-0012-4
    106 rdf:type schema:CreativeWork
    107 sg:pub.10.1155/2009/730132 schema:sameAs https://app.dimensions.ai/details/publication/pub.1009087310
    108 https://doi.org/10.1155/2009/730132
    109 rdf:type schema:CreativeWork
    110 sg:pub.10.1186/1687-1812-2012-54 schema:sameAs https://app.dimensions.ai/details/publication/pub.1041399912
    111 https://doi.org/10.1186/1687-1812-2012-54
    112 rdf:type schema:CreativeWork
    113 sg:pub.10.1186/1687-1812-2012-73 schema:sameAs https://app.dimensions.ai/details/publication/pub.1019123496
    114 https://doi.org/10.1186/1687-1812-2012-73
    115 rdf:type schema:CreativeWork
    116 grid-institutes:grid.412603.2 schema:alternateName Department of Mathematics, Statistics & Physic, Qatar University, 2713, Doha, Qatar
    117 schema:name Department of Mathematics, Statistics & Physic, Qatar University, 2713, Doha, Qatar
    118 rdf:type schema:Organization
    119 grid-institutes:grid.49697.35 schema:alternateName Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood road, 0002, Pretoria, South Africa
    120 schema:name Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood road, 0002, Pretoria, South Africa
    121 rdf:type schema:Organization
     




    Preview window. Press ESC to close (or click here)


    ...